# SDR AALA201908229017

- Difficulty date: August 21, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 19,572 hours, 7,615 cycles
- Engine: Iae V2533A5
- Engine time: 19,575 hours, 7,616 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211024
- Part serial: 25406316
- Condition: Unreliable
- Location: Nr 2 Engine
- Part time: 14,756 hours, 5,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AN ENGINE 2 STALL ECAM ALONG WITH SEVERAL OTHER ECAM MESSAGES. CREW WAS ADVISED TO FOLLOW QRH PROCEDURES AND IF NO ABNORMAL PARAMETERS WERE NOTICED AND QRH FOLLOWED, OKAY TO CONTINUE AT CA DISCRETION. DISPATCH CONCURRED IF NO OTHER ISSUES, OK TO CONT. ENG 2 STALL MESSAGE CAME BACK AND THE ECAM MSG WOULD COME ON EVERY TIME FULL THRUST/FULL THROTTLE WAS APPLIED TO MAKE ATTEMPT TO CLIMB. DECISION WAS MADE TO DIVERT TO EITHER ICT OR OKC. OPTED FOR OKC, DID REQUEST IF GOING TO DFW WAS A POSSIBILITY IF NBR 2 ENG WAS NOT SHUT DOWN AND NO EMERGENCY WAS DECLARED.  DUE TO THE NATURE OF THE MESSAGE BEING AN ENGINE STALL AND THE POSSIBILITY OF AN ENGINE SHUTDOWN, NO ABNORMAL PARAMETERS WERE OBSERVED DURING FLIGHT, FOB 29.0, UNDER MLW. FLT LANDED WITHOUT INCIDENT, NO EMERGENCY WAS DECLARED AND ENG WAS NOT SHUT DOWN. F/O DID NOTICE THE NBR 2 ENG HAVE SURGES BUT ALL OTHER PARAMETERS WERE NORMAL. MAINTENANCE PERFORMED TROUBLESHOOTING IAW TSM 71-00-00-810-809-A. FURTHER INSPECTION FOUND THAT #2 ENG EEC CHANNEL B INOP. REMOVED AND REPLACED #2 ENG EEC IAW JOB CARD 26L40073002. ACCOMPLISHED BORESCOPE INSPECTION IAW TSM 71-00-00-810-809-A. SUBTASK 810-060-A0 PART D. NO  DEFECTS NOTED. ACCOMPLISHED HIGH POWER ASSURANCE RUN IAW JOB CARD 26L00071014. NO DEFECTS NOTED AT THIS TIME.
